RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 4, Pages 524–529 (Mi mz8576)  

This article is cited in 1 scientific paper (total in 1 paper)

Subgroups of a Finite Group Commuting with Biprimary Subgroups

V. N. Knyaginaa, V. S. Monakhovb

a Gomel Engineering Institute, Ministry of Extraordinary Situations of the Republic of Belarus
b Francisk Skorina Gomel State University

Abstract: The solvability of $H/H_G$ is established under the assumption that a subgroup $H$ of a finite group $G$ commutes with all biprimary subgroups of even order.

Keywords: finite group, biprimary subgroup, solvable finite group, core of a subgroup, Sylow subgroup, dispersive subgroup, Frobenius group, formation of groups

DOI: https://doi.org/10.4213/mzm8576

Full text: PDF file (418 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:4, 499–503

Bibliographic databases:

UDC: 512.542
Received: 05.06.2009

Citation: V. N. Knyagina, V. S. Monakhov, “Subgroups of a Finite Group Commuting with Biprimary Subgroups”, Mat. Zametki, 89:4 (2011), 524–529; Math. Notes, 89:4 (2011), 499–503

Citation in format AMSBIB
\Bibitem{KnyMon11}
\by V.~N.~Knyagina, V.~S.~Monakhov
\paper Subgroups of a Finite Group Commuting with Biprimary Subgroups
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 4
\pages 524--529
\mathnet{http://mi.mathnet.ru/mz8576}
\crossref{https://doi.org/10.4213/mzm8576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2856744}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 4
\pages 499--503
\crossref{https://doi.org/10.1134/S0001434611030217}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000290038700021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955624414}


Linking options:
  • http://mi.mathnet.ru/eng/mz8576
  • https://doi.org/10.4213/mzm8576
  • http://mi.mathnet.ru/eng/mz/v89/i4/p524

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Knyagina, “O perestanovochnosti $n$-maksimalnykh podgrupp c $p$-nilpotentnymi podgruppami Shmidta”, Tr. In-ta matem., 24:1 (2016), 34–37  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:370
    Full text:69
    References:48
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020